Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had sinus infection, blood in urine, kidney infection. On cefdinir. Reason for lower back pain?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
I amage is wyong I am 83 not 63yrs old andlately I have had a sinus infection that has gone on a long time. also had blood in urine.Had a head mri to see what was causing all of this. Fifty years ago I had a kidney tackup after having a kidney infection for a year finally had the XXXXXXX test to see what was really going on, then had the surgery. my primary care dr thinks the antibiotic cefdinir 300 mg once a dayfor 14 days. Istill feel lousy gfrr is 15.52.I think my trouble is my kidneys because my back hurts all the time abobe my waist and lower back .
Posted Wed, 30 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Indu Kumar 7 hours later
Brief Answer:
Taking right medicines and need investigations

Detailed Answer:
Thanks for writing to XXXXXXX

You are taking right medicines.
You should continue taking antibiotics,anti hypertensives,and aspirin.
You should also take dietary supplements like iron,calcium tablets and multivitamins.
You need few investigations like routine hemogram,RBS,LFT,Lipid profile,RFT,Ultrasound of abdomen,serum calcium level,vitamin D3 level,Thyroid profile,ECG in all leads.

You have GFR towards lower side.You should consult urologist.
Your backache may be due to musculoskeletal causes. You need X-ray of L/S spine in AP/Lateral view.MRI L/S spine can be done if needed.

You didn't mentioned about present status of sinus infection and hematuria(blood in urine).If possible let me know.

Get well soon.
Hope i have answered your query.
Further queries are most welcome.

Take Care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor